# SDR FDEA201111014707

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM 29, -Y680,   -Z190 FOUND CRACKED.  REPAIRED IAW NR 6-5310-155828.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
